MathSciNet Relay Station
MathSciNet bibliographic data
MR213436 (35 #4300) 20.40
Bachmuth, S. Automorphisms of a class of metabelian groups. Trans. Amer. Math. Soc. 127 1967 284–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement